# SDR DALA2022050603176

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DENT EXTERNAL SKIN DOUBLER REPAIR LOCATED BTW FR56 TO FR 58 AND BWT STR 31R TO STR 34R AT LOWER FUSELAGE PROTECTIVE TREATMENT APPLIED TO REPAIR DOUBLER IS NOT THE REQUIRED ON SPECIFIC REFERENCE TASK A320 SRM 53-00-11-300-029 (STEP 2A) (12) AND INSTALLATION PROCESS IS INCOMPLETE, NO SEALANT APPLIED TO DOUBLER EDGE BEFORE PAINT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 51-42-11 AND 53-00-11. (2224815)
